# SDR SWAA2022051090806

- Difficulty date: April 3, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR CORRUGATED PLATE AT IRSS 214 APPROX AT RT WING 2022-168779 / [01] REPLACED CORRUGATED PLATE AND FASTENERS LOC. ON REAR SPAR AT IRSS 214 APPROX AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 115A2001 REV: -;[02] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
